# SDR DALA2022021500948

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 50,209 hours, 34,836 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STAB LE, CRACK INDICATION IN 4TH HOLE UP FROM SLICE AT STA ZFS 52.267. FOUND DURING OPEN HOLE INSPECTION REF AMDS 5530-01048-02-ET STEP 8 AND AD 2018-10-08. -M-. SUMMARY SEE NRC 069-0001:5530-01048-02/002 00420: REPAIRED PER PRI 597048-14 REV 0 THRU REV 3 AND FINAL ERA 597048-14AD REV ORIGINAL. ASSOCIATED ER/A 00-597048 ADDED FOR AC 9539. (LP #2118706)
